# SDR UPS03840028

- Difficulty date: December 28, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT LEADING EDGE RIB REPAIR DOUBLER IS CRACKED AT XFS 385.25.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 57-2-0 FIG 2.
